# SDR AALA016052

- Difficulty date: May 4, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MB10P2
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - FOUND SEAT 3E EMERGENCY LIGHT DOES NOT ILLUMINATE.  FOUND LOOSE CONNECTOR.  RESECURED PLUG CONNECTOR.  OPS CHECK GOOD.  (M)
